# SDR SWIA201642557

- Difficulty date: August 23, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 33,843 hours, 20,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR JOINT PIECE AT FS 333 COMMON TO STR 25R  HAS CORROSION.  REMOVED OUT OF LIMITS STR JOINT PIECE AND REPLACED WITH NEW SERVICEABLE PART IAW SRM.  LEAK CHECK GOOD AT THIS TIME.
